Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The moduli space of a punctured surface and perturbative series

Author: R. C. Penner
Journal: Bull. Amer. Math. Soc. 15 (1986), 73-77
MSC (1985): Primary 14H15, 30F35, 57N05; Secondary 05C30
MathSciNet review: 838790
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] W. Abikoff, The real-analytic theory of Teichmüller space, Lecture Notes in Math., vol. 820, Springer-Verlag, Berlin and New York, 1980. MR 590044
  • [B] J. Birman, Braids, links, and mapping class groups, Ann. of Math. Studies, no. 82, 1974. MR 375281
  • [BE] B. Bowditch and D. B. A. Epstein, Triangulations associated with punctured surfaces, preprint (1985).
  • [BIZ] D. Bessis, C. Itzykson, and J. B. Zuber, Quantum field theory techniques in graphical enumeration, Adv. Appl. Math. 1 (1980), 109-157. MR 603127
  • [EP] D. B. A. Epstein and R. C. Penner, Teichmüller spaces of punctured surfaces, preprint (1984).
  • [H] J. Harer, The virtual cohomological dimension of the mapping class group of an oriented surface, Invent. Math. (1986). MR 830043
  • [HZ] J. Harer and D. Zagier, The Euler characteristic of the moduli space of curves, preprint (1985). MR 848681
  • [P] R. C. Penner, Perturbative series and moduli space, preprint (1985).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14H15, 30F35, 57N05, 05C30

Retrieve articles in all journals with MSC (1985): 14H15, 30F35, 57N05, 05C30

Additional Information


American Mathematical Society